# SDR AALA990157

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 34h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH MARKER LIGHT INOPERATIVE AT SEAT 34H.  REPLACED CONNECTOR AT SEAT 34H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
